# SDR ASAA0540153

- Difficulty date: February 27, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65176887180
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON LT ENTRY DOOR CUTOUT MOPSILL BS 303 TO 360, LBL 60, WL 208.  REPLACED MOPSILL.  (M)
